bannednutritionnapsgear

Gyno

Bu3ofQTR

New member
Member
Hey guys

Okay so Ive been using steriods for 7 years + and Ive always suffered from gyno during course and as soon as I pct it goes away and everything is back to normal. The thing is that Ive stopped taking steriods and my last course was in December pct and all everything is fine. Two weeks ago Ive noticed the bumps are back on one side only, right before starting my sarms course so I decided to take armidex as I have it on hand as I thought my estrogen levels could be high. I did a blood test so I can be sure and I was surprised to find out that everything is normal. All the blood work came back normal and In great levels so I stopped taking armidex right away (only took them for two days) so the thing is I cant figure out what the problem is. How can I have gyno on one side when my estrogen isnt high and my testosterone and everything else is in normal levels. Any help would be much appreciated

In another note Im in my 2nd week of my sarms course feeling energetic and pumped like never before. Cant wait for the final results.
 

awm

Isarms VIP
Member
When you say you suffered from gyno during your cycles were you running mid cycle bloodwork and running an AI?
 

awm

Isarms VIP
Member
I mean if you get gyno it?s tough you really should stay away from aromatizing compounds.

No idea why it would come back now?
 

DylanGemelli

Founding Member
Super Moderator
it sounds to me like this may be something pre existing... you should have it looked at to determine if thats what it really is or not
 

Bu3ofQTR

New member
Member
Have no clue to be honest especially after the blood test and everything is on point and why would it be on one side only lol. A friend of me with 30+ years experience told me it?s normal as you suddenly stopped steriods for good and that it should go away with time.
 

Bu3ofQTR

New member
Member
it sounds to me like this may be something pre existing... you should have it looked at to determine if thats what it really is or not

I?ve never had this problem before even when I stop my courses this is the first time it happens and on one side only too. think it would go away with time probably because I?ve stopped steriods for good and I?ve been used to using. My sarms course is on point tho and feeling great two weeks in! Can?t wait to get my other batch and complete the 12 weeks thanks for all the help bro
 

Bu3ofQTR

New member
Member
I mean if you get gyno it?s tough you really should stay away from aromatizing compounds.

No idea why it would come back now?

No reason what so ever bro especially as my blood tests are all on point. I think it?s because I?ve been using for so long and now that I stopped it just came back suddenly on one side and with time I guess it should go away
 

DylanGemelli

Founding Member
Super Moderator
I?ve never had this problem before even when I stop my courses this is the first time it happens and on one side only too. think it would go away with time probably because I?ve stopped steriods for good and I?ve been used to using. My sarms course is on point tho and feeling great two weeks in! Can?t wait to get my other batch and complete the 12 weeks thanks for all the help bro
anytime bro, happy to help
 
Top